Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 23, 2014, 6:57 PM MDT for Otero County, New Mexico; Hudspeth County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 6:57 PM MDT (00:57 UTC)
- Expired
- Jun 23, 2014, 7:29 PM MDT
- In force
- 32 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
Counties Otero County, NM, Hudspeth County, TX
The radar
The Holloman AFB radar (KHDX), 165 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 3958 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KEPZ 240057
SVREPZ
NMC035-TXC229-240130-
/O.NEW.KEPZ.SV.W.0033.140624T0057Z-140624T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
657 PM MDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
NORTHEASTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...
* UNTIL 730 PM MDT
* AT 652 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 23 MILES NORTHWEST OF PINE
SPRINGS...MOVING EAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROKEOFF MOUNTAINS WSA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.
DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.
&&
LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0058Z 277DEG 5KT 3213 10506
$$
TRIPOLI2 follow-up statements
992
WWUS54 KEPZ 240114
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
714 PM MDT MON JUN 23 2014
NMC035-TXC229-240130-
/O.CON.KEPZ.SV.W.0033.000000T0000Z-140624T0130Z/
HUDSPETH TX-OTERO NM-
714 PM MDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTERO AND NORTHEASTERN HUDSPETH COUNTIES UNTIL 730 PM MDT...
AT 708 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH AND DENSE BLOWING DUST. THIS STORM WAS LOCATED 21 MILES
NORTHWEST OF PINE SPRINGS...MOVING EAST AT 5 MPH. WINDS WILL LIKELY
IMPACT TRAVEL ON INTERSTATE 10.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HUDSPETH AND SOUTHEASTERN OTERO COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS BROKEOFF MOUNTAINS WSA.
LOCATIONS IMPACTED INCLUDE...
BROKEOFF MOUNTAINS WSA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.
&&
LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0113Z 277DEG 5KT 3213 10504
$$
TRIPOLI838
WWUS54 KEPZ 240129
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
729 PM MDT MON JUN 23 2014
NMC035-TXC229-240139-
/O.CAN.KEPZ.SV.W.0033.000000T0000Z-140624T0130Z/
HUDSPETH TX-OTERO NM-
729 PM MDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO AND
NORTHEASTERN HUDSPETH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0129Z 277DEG 5KT 3213 10501
$$
TRIPOLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:20 PM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 23, 3:20 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 320 PM MDT MON JUN 23 2014 .SYNOPSIS... HIGH PRESSURE ALOFT OVER THE SOUTHWESTERN UNITED STATES IS STARTING TO NOSE EASTWARD SLOWLY INTO NEW MEXICO. MINOR IMPULSES IN THE WESTERLY FLOW ALOFT IS SETTING OFF SOME ISOLATED SHOWER AND THUNDERSTORM ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE THIS EVENING. MOST ACTIVITY WILL RESULT IN LITTLE RAIN WITH STRONG GUSTY OUTFLOW WINDS WHICH MAY CAUSE LOCAL AREAS OF BLOWING DUST. WITH MORE MOISTURE IN EASTERN OTERO AND HUDSPETH COUNTIES...SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND HAIL EAST OF AN EL PASO RUIDOSO LINE. DAYTIME TEMPERATURES WILL BE ON THE RISE THIS WEEK WITH THE TRIPLE DIGITS RETURNING TO MOST LOWLAND LOCATIONS STARTING TUESDAY. BREEZY WESTERLY WINDS WILL RETURN AFTER MIDWEEK ESPECIALLY ON THURSDAY AND FRIDAY ADDING TO MORE WARMING AND DRYING...AGGRAVATING FIRE DANGER WHICH IS ALREADY RUNNING IN THE HIGH TO VERY HIGH RANGE IN MOST AREAS. && .DISCUSSION... A BACKDOOR COLD FRONT ALONG WITH OUTFLOW FROM AN MCC OVER CENTRAL TEXAS LAST NIGHT PUSHED SOME SEMI MOIST EASTERLIES INTO THE VERY EASTERN PORTION OF OUR CWA LAST NIGHT BUT IT STOPPED BASICALLY EAST OF THE SACRAMENTOS AND IN EASTERN HUDSPETH COUNTY. AT THIS TIME THE 50 DEG F TD LINE IS RUNNING FROM ABOUT RUIDOSO SOUTH TO SIERRA BLANCA AND THAT AREA MAY SEE SOME WETTING RAIN AND EVEN HAIL THIS EVENING. OTHERWISE A MINOR IMPULSE IN THE WESTERLIES IS MOVING ACROSS CENTRAL AND SOUTHERN NEW MEXICO THIS EVENING SETTING OFF ISOLATED ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE. HATS OFF TO THE HIGH RESOLUTION RAPID REFRESH MODEL FOR NICELY DEPICTING THE START OF THE CONVECTION TODAY OFF THE BACK RANGE AND DEVELOPING EASTWARD. SOUNDING SHOW VERY DRY LOWER LEVELS WITH BASICALLY MOISTURE CONFINED TO THE 600 TO 500 MB LEVEL. TODAY'S ELP 12Z SOUNDINGS PRECIP WATER WAS DOWN TO .75 WATER WITH AN LI OF -1 AND CAPE AROUND 160 J/KG. AN AREA FROM 15K- 25K MSL WAS SLIGHT UNSTABLE. THIS SOUNDING AND SUBSEQUENT FCST SOUNDINGS SHOWED A MARKED INVERTED V SIGNATURE AND SPC SHOWS OUR AREA WITH AROUND 900-1000 J/KG OF DCAPE WHICH COULD GIVE DOWN BURST WINDS UP TO 40-45 KTS. THE SURFACE CONVERGENCE TROUGH IS FORECAST N-S JUST AROUND THE EL PASO AREAS THIS EVENING. SOME SHALLOW LOW LEVEL EASTERLIES MAY PUSH BACK IN LATE BUT MODELS INDICATE THE CONVERGENCE LINE SHOULD PUSH TO THE EL PASO HUDSPETH COUNTY LINE BY TUESDAY EVENING WITH THE LOW LEVEL WESTERLIES IN THE PLANETARY BOUNDARY LEVEL GAINING MORE MOMENTUM BY MID WEEK. SHOULD SEE A LITTLE LESS ACTIVITY FOR TUESDAY AND CONVECTION BASICALLY PUSHED FAR EAST FOR WEDNESDAY PM AS THE SOUTHWESTERN RIDGE ALOFT STARTS TO MOVE INTO NEW MEXICO RESULTING IN MANY LOW LAND SOUTHERN LOCATIONS SEEING THE RETURN OF TRIPLE DIGITS STARTING TUESDAY AND CARRYING ON FOR MOST OF THIS WEEK. A FAIRLY STRONG UPPER LEVEL TROUGH IN THE FAST WESTERLIES WILL MOVE FROM THE PACIFIC NORTHWEST INTO THE CENTRAL ROCKIES AND TAIL INTO THE SOUTHERN ROCKIES FOR THURSDAY...FRIDAY AND SATURDAY INDUCING A LEE SURFACE TROUGH OF LOW PRESSURE IN EASTERN COLORADO AND NEW MEXICO WHICH WILL CONTRIBUTE TO SOME BREEZY AFTERNOON DOWN SLOPE WESTERLY WINDS. THESE WINDS WILL ADD TO THE WARMING (BLAST FURNACE EFFECT) AND AGGRAVATE AN ALREADY HIGH FIRE DANGER. WINDS AND AND RH MAY COME CLOSE TO RED FLAG CRITERION IN SOME AREAS. GETTING KIND OF LATE NOW IN THE MONTH TO BE STUCK IN THIS NO MANS PATTERN. THE PERSISTENT WEST TO NORTHWEST WINDS BODE BADLY FOR A MONSOON. BOTH THE GFS AND ECMWF HINT OF A SUBTROPICAL WAVE/STORM MOVING WESTWARD ACROSS MEXICO SOUTH OF THE BORDERLAND IN THE 240 HOUR TIME FRAME (PERHAPS) SENDING UP SOME MOISTURE INTO OUR AREA BUT MORE THE ECMWF IS MORE BULLISH FOR ARIZ THAN NEW MEXICO. OUT IN THE VERY LONG TERM...LOOKS LIKE THE CPC IS COMMITTING TO AN EL NINO FORECAST WITH BELOW NORMAL TEMPS AND ABOVE NORMAL PRECIPITATION FORECAST FOR THE BORDERLAND AUG2014-APR2015...WOULD NOT THAT BE NICE ? :) && .AVIATION...VALID 24/0000Z - 25/0000Z P6SM FEW-SCT100-120 SCT-BKN200-250 WITH ISOLD -TSRA AND WIND GUSTS TO 40KTS THRU 03Z. AFT 03Z FEW-SCT100-120 WITH VARIABLE WINDS UNDER 10KTS BECOMING W TO SW 10-15G25KTS AFT 18Z. ISOLD -TSRA MAINLY EAST OF RIO GRANDE AFT 18Z. && .FIRE WEATHER... A WEAK TROUGH WILL MOVE ACROSS THE REGION THROUGH TONIGHT WHICH WILL HELP TO FIRE A FEW THUNDERSTORMS...MANY WHICH WILL BE DRY. BESIDES A FEW MORE STORMS EAST TUESDAY AND WEDNESDAY...GENERALLY HOT AND DRY CONDITIONS EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES OVER THE LOWLANDS WILL CONTINUALLY BE IN THE 95-105 RANGE WITH A COUPLE DAYS LATE IN THE WEEK APPROACHING CRITICAL THRESHOLDS. HAINES INDEX WILL GENERALLY RUN AROUND 4 FAR SOUTH TO 6 FAR NORTH THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 78 100 77 100 77 / 10 10 10 10 10 SIERRA BLANCA 75 98 72 99 71 / 10 10 10 10 10 LAS CRUCES 73 97 70 99 71 / 10 0 0 0 0 ALAMOGORDO 70 97 66 97 66 / 20 0 0 10 10 CLOUDCROFT 48 75 48 77 49 / 20 20 20 0 0 TRUTH OR CONSEQUENCES 69 96 67 98 67 / 10 0 0 0 0 SILVER CITY 62 92 61 93 62 / 10 0 0 0 0 DEMING 68 98 67 98 67 / 10 0 0 0 0 LORDSBURG 67 97 66 97 67 / 10 0 0 0 0 WEST EL PASO METRO 78 101 76 100 76 / 10 10 10 0 0 DELL CITY 70 99 67 99 67 / 20 10 20 10 10 FORT HANCOCK 76 102 74 102 74 / 10 10 10 10 10 LOMA LINDA 73 95 69 96 69 / 10 10 10 10 10 FABENS 72 101 71 101 71 / 10 10 10 10 10 SANTA TERESA 74 98 72 100 72 / 10 10 10 0 0 WHITE SANDS HQ 72 97 71 99 73 / 10 0 0 0 0 JORNADA RANGE 68 97 67 99 66 / 10 0 0 0 0 HATCH 69 97 67 98 67 / 10 0 0 0 0 COLUMBUS 73 96 69 98 69 / 10 10 10 0 0 OROGRANDE 70 98 66 100 66 / 10 0 0 10 10 MAYHILL 56 84 58 83 58 / 20 20 20 10 10 MESCALERO 53 85 53 85 53 / 20 20 20 10 10 TIMBERON 53 83 53 83 53 / 20 20 20 10 10 WINSTON 58 90 59 89 59 / 10 0 0 0 0 HILLSBORO 69 95 67 95 67 / 10 0 0 0 0 SPACEPORT 68 97 65 99 65 / 10 0 0 0 0 LAKE ROBERTS 56 90 58 90 58 / 10 0 0 0 0 HURLEY 62 93 61 93 62 / 10 0 0 0 0 CLIFF 56 94 56 97 54 / 10 0 0 0 0 MULE CREEK 51 93 52 94 51 / 10 0 0 0 0 FAYWOOD 68 92 67 93 67 / 10 0 0 0 0 ANIMAS 67 99 66 99 67 / 10 10 10 0 0 HACHITA 66 98 62 98 63 / 10 10 10 0 0 ANTELOPE WELLS 67 99 66 100 67 / 10 10 10 0 0 CLOVERDALE 61 94 60 94 61 / 10 10 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 20/26 NOVLAN / GRZYWACZ
Hazardous weather outlook, Jun 23, 11:20 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1120 AM MDT MON JUN 23 2014 NMZ401>417-TXZ418>424-241730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE INTO THE EARLY EVENING MAINLY SOUTH OF INTERSTATE 10 AND EAST OF AN EL PASO RUIDOSO LINE. MAIN THREAT FROM STORMS WILL BE DOWNBURST/OUTFLOW WINDS. GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH SHORT PERIODS OF LOCAL DENSE BLOWING DUST...SETTING UP HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A GRADUAL AND GENERAL DECREASING THREAT OF ISOLATED THUNDERSTORMS INTO MIDWEEK MAINLY EAST OF AN EL PASO RUIDOSO LINE. BY THURSDAY AND INTO THE WEEKEND... DRY HOT DOWNSLOPE WESTERLY WINDS WILL PREVAIL INTO THE BREEZY RANGE GIVING HOT AND DRY CONDITIONS WITH TEMPERATURES ABOUT 4 TO 7 DEGREES ABOVE NORMAL. DRY CONDITIONS WILL KEEP FIRE DANGER ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NOVLAN
In the hours before
Special weather statement, Jun 23, 5:01 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 501 PM MDT MON JUN 23 2014 NMZ411-232345- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- 501 PM MDT MON JUN 23 2014 ...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS... AT 5 PM SCATTERED THUNDERSTORMS WITH MOSTLY LIGHT RAINS BUT STRONG GUSTY WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS. STRONGEST ACTIVITY WAS MOVING AROUND THE VICINITY OF LAS CRUCES...COLUMBUS...EL PASO...CORNUDAS...HACHITA...AND WHITE SANDS MISSILE RANGE. BLOWING DUST MAY OCCUR WITH THIS ACTIVITY CAUSING HAZARDOUS DRIVING CONDITIONS. ROGASH
Special weather statement, Jun 23, 5:15 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 515 PM MDT MON JUN 23 2014 NMZ401>417-TXZ418>424-240000- SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- SOUTHERN TULAROSA BASIN NM- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM- EASTERN BLACK RANGE FOOTHILLS NM-WESTERN EL PASO COUNTY TX- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX- SOUTHERN HUDSPETH HIGHLANDS TX- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-OTERO MESA NM- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX- SOUTHWEST DESERT/MIMBRES BASIN NM-CENTRAL TULAROSA BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN DONA ANA COUNTY NM- 515 PM MDT MON JUN 23 2014 ...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS... AT 510 PM SCATTERED THUNDERSTORMS WITH MOSTLY LIGHT RAINS BUT STRONG GUSTY WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS. STRONGEST ACTIVITY WAS MOVING AROUND THE VICINITY OF LAS CRUCES...COLUMBUS...EL PASO...DELL CITY...CORNUDAS...LORDSBURG...HACHITA...SEPAR AND WHITE SANDS MISSILE RANGE. BLOWING DUST MAY OCCUR WITH THIS ACTIVITY CAUSING HAZARDOUS DRIVING CONDITIONS. ROGASH
Local storm report, Jun 23, 5:39 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
539 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST 7 ESE WHITE SANDS MAIN 32.34N 106.39W
06/23/2014 M58 MPH DONA ANA NM MESONET
&&
EVENT NUMBER EPZ1400262
JARSpecial weather statement, Jun 23, 6:24 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 624 PM MDT MON JUN 23 2014 NMZ402>412-240100- SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM- CENTRAL TULAROSA BASIN NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- NORTHERN DONA ANA COUNTY NM- 624 PM MDT MON JUN 23 2014 ...THUNDERSTORMS WITH STRONG WINDS MOVING ACROSS SOUTHERN NEW MEXICO... AT 615 PM SCATTERED SHOWERS AND THUNDERSTORMS WITH LITTLE RAINFALL BUT STRONG WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF SOUTHERN NEW MEXICO IN THE VICINITY OF COLUMBUS...DEMING...HACHITA...TRUTH OR CONSEQUENCES...CUCHILLO...AND WHITE SANDS MISSILE RANGE.. BLOWING DUST WITH LOW VISIBILITIES MAY OCCUR WITH THIS ACTIVITY INCLUDING ACROSS PORTIONS OF INTERSTATES 10 AND 25 AND HIGHWAY 9. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Jun 23, 6:18 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 42 min |
| Jun 23, 6:37 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 44 min |
| Jun 23, 9:57 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 48 min |
| Jun 23, 10:13 PM MDT | Flash Flood Warning | EPZ | Hudspeth | 2 hr |
| Jun 23, 10:43 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.